# SDR FDEA201011304521

- Difficulty date: November 30, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- Engine: Rroyce RB211*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Bs 1715, S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN HAS A DENT AT BS 1715, S16L, ACCOMPLISHED EA F-5330-142297; "FUSELAGE-PLATES AND SKIN-SECTION 46-FUSELAGE SKIN, SMOOTH DENT  REPAIR, BS 1715, S16L" REF FAA FORM 8110-3, DATED 11/18/2010; "FIRST STAGE APPROVAL", DTE PENDING NOT TO EXCEED 12 MONTHS FROM DATE OF 8110-3. (DENT WAS OUT-OF-LIMITS DUE TO PROXIMITY TO S16L, IAW SRM 53-00-01, FIG 101, DETAIL 3; L=1.25",W=1.05",D=.017")    MAJOR REPAIR PENDING DTE WITHIN 12 MONTHS.
